# SDR CLCA-1008-2

- Difficulty date: October 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N614GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46931
- Aircraft time: 80,985 hours, 25,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R EMERGENCY SLIDE ACCIDENTALLY BLOWN.   1R EMERGENCY SLIDE ORDERED AND REPLACED.
